This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Using laxatives to lose weight is inappropriate and may represent a sign of a mental disorder(bulimia, anorexia). I can not comment on the interaction of two drugs without knowing what they are specifically. I do recommend that you discontinue this practice as it is potentially hazardous to your health.
Exercise and a regular diet is the safest and most effective way to lose weight. Keep in mind that this information is intended for general educational purposes only. Please consult your personal physician for specific health concerns.
I do not know if the use of laxatives will lessen the effectiveness of birth control, but it seems to me that you should be more concerned with the effects that abuse of laxatives can have on your body. Laxatives can be sort of addicting to your digestive system--it gets used to working only with the laxatives. Using laxatives to lose weight is not effective, nor is it in any way a healthy thing to do. You will be losing mostly water weight, not to mention screwing up your digestive system and your overall health. I think that you should seek help finding a healthier approach to losing weight and gaining a positive self image. Why are you using the laxatives to lose weight anyway? You may have some underlying issues (possibly and eating disorder?, or maybe you have just be misinformed) that you need to address.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.